# SDR YENA2018100900572

- Difficulty date: July 10, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N828JB
- Make and model: Airbus A320-232
- Aircraft serial: 5723
- Aircraft time: 21,525 hours, 6,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON REF NR 20453 MAIN CABIN FWD WET AREA FLOOR STRUCTURE -Y81 FR 16 STR 23R; REF NR 20453 REMOVED CORROSION ON FLOOR STRUCTURE -Y81 FR 16 STR 23R VERIFIED BEYOND ALLOWABLE LIMITS IAW SRM 53-11-14-283-007 REMOVED AND REPLACED IAW SRM 51-72-11 DRW D53114118.
